# SDR F3LA2015040601128

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N954FR
- Make and model: Airbus A319-112
- Aircraft serial: 1786
- Aircraft time: 33,018 hours, 22,924 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 769B000001
- Part serial: 0769B00L1003928
- Condition: Damaged
- Location: Ac Bay
- Part time: 33,018 hours, 22,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, UNABLE TO MAINTAIN CABIN PRESS AT FL 320.  CABIN ALT WAS 10,150 & CLIMBING. FOUND NR 1 PACK FUSELAGE CHECK VLV MISSING & ABOUT 3 SQUARE INCHES OF ITS FLAPPER & BELLOWS BLOWN OUT.  REPLACED BELLOWS & FUSELAGE CHECK VLV.  PRESSURIZED ACFT WITH NO FAULTS FOUND.  SEE NR 112107 & LP 900227.
